A geometric approach to acyclic orientations

Richard Ehrenborg, Michael Slone

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The set of acyclic orientations of a connected graph with a given sink has a natural poset structure. We give a geometric proof of a result of Jim Propp: this poset is the disjoint union of distributive lattices.

Original languageEnglish
Pages (from-to)283-288
Number of pages6
JournalOrder
Volume26
Issue number4
DOIs
StatePublished - Nov 2009

Bibliographical note

Funding Information:
Acknowledgements The authors were partially supported by National Security Agency grant H98230-06-1-0072. The authors thank Andrew Klapper and Margaret Readdy for their comments on an earlier version of this paper.

Keywords

  • Periodic graphic hyperplane arrangement
  • Regions

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this